Alert archive / California / Beach Hazards Statements in 2025

Beach Hazards Statement 18, NWS Eureka, CA

October 22, 2025Del Norte County, Humboldt County, Mendocino County, California

NWS Eureka, CA issued this beach hazards statement at Oct 22, 2025, 12:35 PM PDT for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Oct 23, 2025, 2:00 PM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2025, 12:35 PM PDT (19:35 UTC)
In effect from
Oct 23, 2025, 2:00 PM PDT
Expired
Oct 24, 2025, 8:00 PM PDT
In force
30 hr
Issued by
NWS Eureka, CA

Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 47 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 7.6 hours before the alert went out and 349 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2025-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2025-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

464 
WHUS46 KEKA 221935
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
1235 PM PDT Wed Oct 22 2025

CAZ101-103-104-230345-
/O.NEW.KEKA.BH.S.0018.251023T2100Z-251024T1200Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
1235 PM PDT Wed Oct 22 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY AFTERNOON
THROUGH LATE THURSDAY NIGHT...

* WHAT...Increased threat of sneaker waves expected.

* WHERE...Coastal Del Norte, Northern Humboldt Coast and 
  Southwestern Humboldt Counties.

* WHEN...From Thursday afternoon through late Thursday night. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

* ADDITIONAL DETAILS...A new long period NW swell will arrive on
  Thursday and mix with an older shorter period NW swell on
  Thursday. The threat for sneaker waves and above normal surf 
  will increase during the afternoon and evening hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$

CAZ109-230345-
/O.NEW.KEKA.BH.S.0018.251024T0000Z-251025T0300Z/
Mendocino Coast-
1235 PM PDT Wed Oct 22 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY EVENING...

* WHAT...Increased threat of sneaker waves expected.

* WHERE...Mendocino Coast County.

* WHEN...From Thursday afternoon through Friday evening. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

* ADDITIONAL DETAILS...A new long period NW swell will arrive on 
  Thursday and mix with an older shorter period NW swell on 
  Thursday. The threat for sneaker waves and above normal surf 
  will increase during the afternoon and evening hours. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$
5 follow-up statements
849 
WHUS46 KEKA 231008
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
308 AM PDT Thu Oct 23 2025

CAZ101-103-104-240000-
/O.CON.KEKA.BH.S.0018.251023T2100Z-251024T1200Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
308 AM PDT Thu Oct 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 2 PM PDT THIS
AFTERNOON THROUGH LATE TONIGHT...

* WHAT...Increased threat of sneaker waves expected with beach
  runup over 15 feet.

* WHERE...Coastal Del Norte, Northern Humboldt Coast and 
  Southwestern Humboldt Counties.

* WHEN...From 2 PM PDT this afternoon through late tonight.

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

* ADDITIONAL DETAILS...A new long period NW swell will arrive on
  Thursday and mix with an older shorter period NW swell. The 
  threat for sneaker waves and above normal surf will increase 
  during the afternoon and evening hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$

CAZ109-240000-
/O.CON.KEKA.BH.S.0018.251024T0000Z-251025T0300Z/
Mendocino Coast-
308 AM PDT Thu Oct 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THIS AFTERNOON
THROUGH FRIDAY EVENING...

* WHAT...Increased threat of sneaker waves expected with beach
  runup over 15 feet.

* WHERE...Mendocino Coast County.

* WHEN...From this afternoon through Friday evening.

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

* ADDITIONAL DETAILS...A new long period NW swell will arrive on
  Thursday and mix with an older shorter period NW swell. The 
  threat for sneaker waves and above normal surf will increase 
  during the afternoon and evening hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$
056 
WHUS46 KEKA 240611
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
1111 PM PDT Thu Oct 23 2025

CAZ101-103-104-241200-
/O.CON.KEKA.BH.S.0018.000000T0000Z-251024T1200Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
1111 PM PDT Thu Oct 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 AM PDT
FRIDAY...

* WHAT...Increased threat of sneaker waves expected with beach
  runup over 15 feet.

* WHERE...Coastal Del Norte, Northern Humboldt Coast and 
  Southwestern Humboldt Counties.

* WHEN...Until 5 AM PDT Friday. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$

CAZ109-241715-
/O.CON.KEKA.BH.S.0018.000000T0000Z-251025T0300Z/
Mendocino Coast-
1111 PM PDT Thu Oct 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
EVENING...

* WHAT...Increased threat of sneaker waves expected with beach
  runup over 15 feet.

* WHERE...Mendocino Coast County.

* WHEN...Through Friday evening. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$
227 
WHUS46 KEKA 240959
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
259 AM PDT Fri Oct 24 2025

CAZ101-103-104-241200-
/O.CON.KEKA.BH.S.0018.000000T0000Z-251024T1200Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
259 AM PDT Fri Oct 24 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WHAT...Increased threat of sneaker waves expected with beach 
  runup over 15 feet.

* WHERE...Coastal Del Norte, Northern Humboldt Coast and 
  Southwestern Humboldt Counties.

* WHEN...Until 5 AM PDT early this morning. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$

CAZ109-241800-
/O.CON.KEKA.BH.S.0018.000000T0000Z-251025T0300Z/
Mendocino Coast-
259 AM PDT Fri Oct 24 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Increased threat of sneaker waves expected with beach 
  runup over 15 feet.

* WHERE...Mendocino Coast County.

* WHEN...Through this evening. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$
754 
WHUS46 KEKA 242241
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
341 PM PDT Fri Oct 24 2025

CAZ109-252300-
/O.NEW.KEKA.SU.Y.0004.251026T0000Z-251026T1200Z/
/O.CON.KEKA.BH.S.0018.000000T0000Z-251025T0300Z/
Mendocino Coast-
341 PM PDT Fri Oct 24 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
...HIGH SURF ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT
SUNDAY...

* WHAT...For the High Surf Advisory, large breaking waves 19 to 22
  ft. For the Beach Hazards Statement, increased threat of 
  sneaker waves expected.

* WHERE...Mendocino Coast County.

* WHEN...For the High Surf Advisory, from 5 PM Saturday to 5 AM 
  PDT Sunday. For the Beach Hazards Statement, until 8 PM PDT 
  this evening. .

* IMPACTS...Dangerous surf conditions and localized beach 
  erosion. Beachcombing is highly discouraged! Large, unexpected 
  waves can sweep across the beach without warning, sweeping 
  people into the sea from rocks, jetties, and beaches. These 
  sneaker waves can also move large objects such as logs, 
  crushing anyone caught underneath.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large breaking waves along the coast will lead to increased wave
run-up on beaches with waves topping and washing over large rocks
and jetties. These large waves can be erratic and unpredictable.
Use extra caution near the surf zone as these large waves will be
capable of sweeping people into the frigid and turbulent ocean
water. Mariners traversing the bar are urged to exercise extreme
caution or stay in port until the threat subsides. Please contact
the U.S. Coast Guard for information regarding harbor and bar
closures.

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$

CAZ101-103-104-252300-
/O.NEW.KEKA.SU.Y.0004.251026T0000Z-251026T1200Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
341 PM PDT Fri Oct 24 2025

...HIGH SURF ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT
SUNDAY...

* WHAT...Large breaking waves 19 to 22 ft.

* WHERE...Coastal Del Norte, Northern Humboldt Coast and 
  Southwestern Humboldt Counties.

* WHEN...From 5 PM Saturday to 5 AM PDT Sunday. .

* IMPACTS...Dangerous surf conditions and localized beach 
  erosion. Beachcombing is highly discouraged!.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large breaking waves along the coast will lead to increased wave
run-up on beaches with waves topping and washing over large rocks
and jetties. These large waves can be erratic and unpredictable.
Use extra caution near the surf zone as these large waves will be
capable of sweeping people into the frigid and turbulent ocean
water. Mariners traversing the bar are urged to exercise extreme
caution or stay in port until the threat subsides. Please contact
the U.S. Coast Guard for information regarding harbor and bar
closures.

&&

$$
315 
WHUS46 KEKA 250240
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
740 PM PDT Fri Oct 24 2025

CAZ109-251045-
/O.EXP.KEKA.BH.S.0018.000000T0000Z-251025T0300Z/
/O.CON.KEKA.SU.Y.0004.251026T0000Z-251026T1200Z/
Mendocino Coast-
740 PM PDT Fri Oct 24 2025

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 5 PM SATURDAY TO
5 AM PDT SUNDAY...
...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM PDT THIS EVENING...

* WHAT...Large breaking waves 19 to 22 ft.

* WHERE...Mendocino Coast County.

* WHEN...From 5 PM Saturday to 5 AM PDT Sunday. .

* IMPACTS...Dangerous surf conditions and localized beach 
  erosion. Beachcombing is highly discouraged!.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large breaking waves along the coast will lead to increased wave
run-up on beaches with waves topping and washing over large rocks
and jetties. These large waves can be erratic and unpredictable.
Use extra caution near the surf zone as these large waves will be
capable of sweeping people into the frigid and turbulent ocean
water. Mariners traversing the bar are urged to exercise extreme
caution or stay in port until the threat subsides. Please contact
the U.S. Coast Guard for information regarding harbor and bar
closures.

&&

$$

CAZ101-103-104-251045-
/O.CON.KEKA.SU.Y.0004.251026T0000Z-251026T1200Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
740 PM PDT Fri Oct 24 2025

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 5 PM SATURDAY TO
5 AM PDT SUNDAY...

* WHAT...Large breaking waves 19 to 22 ft.

* WHERE...Coastal Del Norte, Northern Humboldt Coast and 
  Southwestern Humboldt Counties.

* WHEN...From 5 PM Saturday to 5 AM PDT Sunday. .

* IMPACTS...Dangerous surf conditions and localized beach 
  erosion. Beachcombing is highly discouraged!.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large breaking waves along the coast will lead to increased wave
run-up on beaches with waves topping and washing over large rocks
and jetties. These large waves can be erratic and unpredictable.
Use extra caution near the surf zone as these large waves will be
capable of sweeping people into the frigid and turbulent ocean
water. Mariners traversing the bar are urged to exercise extreme
caution or stay in port until the threat subsides. Please contact
the U.S. Coast Guard for information regarding harbor and bar
closures.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this beach hazards statement went out at Oct 22, 12:10 AM PDT, 12 hours 25 minutes earlier.

Area forecast discussion, Oct 22, 12:10 AM PDT, 12 hours 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
1210 AM PDT Wed Oct 22 2025

.SYNOPSIS...Sneaker wave and large surf risk continues through the
week. Confidence remains high for an atmospheric river storm
impacting Northern California Friday into the weekend. Additional
rainfall is forecast to continue through Sunday and possibly into
Monday.

&&

KEY MESSAGES:

-Risk of sneaker waves and large surf continues through the week.

-Atmospheric river arrives to the area Friday into the weekend,
bringing periods of moderate to heavy rain, mountain snow, and gusty
southerly winds.

-A cold trough arrival will bring additional rainfall, coastal
thunderstorms and gusty southerly winds Saturday

-Unsettled weather and additional rainfall continues Sunday and
possibly into Monday

&&

.DISCUSSION...The arrival of overnight cloudcover should insulate
the interior from cold temperatures that were observed Tuesday
morning, but some isolated areas of frost will be likely. An upper
low to the south moving into Central to Southern CA is bringing in
in this cloudcover. Light showers associated with the low are
observed drifting northward and may hold together as they move
into Lake and far southern Mendocino counties early Wednesday
morning.

As high pressure weakens, increased general cloudcover from weak
passing fronts and a deepening marine layer will trend temperatures
down Wednesday and Thursday. Expect daytime highs into the 70s for
much of the interior valleys and high 50s to low 60s for the coastal
areas.

A deep and expansive Aleutian low will drive in an atmospheric river
type system into the Pacific northwest Friday. Multiple
disturbances will rotate off this low, impacting Northern CA with
the atmospheric river and moderate to heavy precipitation later
Friday into Sunday.

NBM continues to outline moderate to high chances for periods of
wind gusts over 40 mph for portions of Del Norte and over the King
Range. Chances for winds gusts of 30 to 35 mph are high for over
most of the area, particularly Saturday when instability arrives
with the passing of the cold trough. Oceanic to coastal
thunderstorms will likely form Saturday afternoon into Sunday. The
higher precipital waters values will have shifted south at this
time; however, cold 500mb temperatures (-20 to -28C) with steep
lapse rates and modest surface CAPE will contribute to some locally
higher precipitation rates from coastal humboldt and mainly Del Norte
County.

Precipitation ranges from the NBM (comparing the 25th and 75th
percentiles) remain remarkably stable with 4-6 inches forecast for
Del Norte County, 1.5-3.5 inches forecast for Humboldt and Trinity
Counties. The largest variability is in southern Mendocino and Lake
where the range is just 0.25-1.5 inches. With this much rain, rapid
rises in small streams and rivers, minor flood impacts to urban
areas, and debris on roadways are all possible. Snow levels are
initially forecast to remain high, above 7000 ft, but trend downward
Saturday into Sunday morning, dropping as low as 5000 ft. Snow
impacts are possible along Scott Mountain Pass on Highway 3 in
Trinity County Saturday and Sunday, but there is still some
uncertainty on how cold this system will be. Currently 1-3 inches
are forecast above 5500 ft, while 6-12 inches are forecast above
7000 ft.

Models are starting to resolve an additional disturbance Sunday that
will may contain light to moderate rainfall. Further precipitation
amounts don't currently look impressive, but any additional rain
could bring or continue minor impacts. Ensembles and clusters are
trending towards troughing and away from a more persistent ridge mid
next week. JJW/JB

&&

.AVIATION...An upper level low off the southern CA coast is sending
a southerly surge north with a large amount of stratus and 10 to 15
kt of wind. This has made it well north of Cape Mendocino. This
stratus looks like it will make it onshore early this morning,
although the timing remains uncertain. Sometimes in this pattern the
stratus remains off the coast through the morning due to the weak
offshore flow. Farther south stratus is moving north towards KUKI
and this may arrive towards morning. There are also a few showers
around due to the upper low, but any impacts are expected to be
minimal from these. Once this stratus finally makes its way onshore,
it is expected to be LIFR due to fog and low clouds. The marine
layer is expected to deepen through the day Wednesday and this will
likely allow cigs to lift. It is possible the coastal sites will see
some clearing in the afternoon, but at this point MVFR Cigs look
more likely. MKK

&&

.MARINE...An upper level low south of the area has developed a
southerly surge of stratus and southerly winds rapidly moving north
along the coast. This is bringing 10 to 15 kt southerly winds and
some patchy dense fog. These southerly winds will diminish through
the day as the low moves off to the east. This morning the main wave
impacting the waters is a 10 to 14 foot wave at 17 seconds. This
wave is expected to gradually diminish through the day.

Thursday generally light winds and waves are expected. In the
afternoon a small long period wave is expected to start moving into
the waters and this is expected to build Thursday night and Friday
peaking around 13 feet at 16 seconds. Thursday night and Friday
southerly winds are expected to build in ahead of the next weather
system as well. These are expected peak around 15 to 25 kt Friday
afternoon. Generally elevated southerly winds are expected to
continue through the weekend. At this point it doesn't look like
there will be any extended periods of gales, but possibly some short
periods. This will be monitored as it gets closer. A large west to
northwest swell is expected to start building in on Saturday.
Currently the GFS wave model shows this peaking around 15 to 20 feet
at 14 seconds, although the NBM wave model is only showing them
around 12 to 16 feet. Next week current models are showing a return
of northerly winds. MKK

&&

.BEACH HAZARDS...The long period W-NW swell group is peaking around
14 to 16 feet this morning. This continues through the day and will
gradually diminish by the afternoon. This may bring some potential
for sneaker waves, but with the wave diminishing set behavior is
expected to have diminished from. A second swell train is forecast
to arrive on Thu may also pose a risk for sneaker waves. The swell
does not appear to arrive until late in the day and during the
overnight hours Thu. Once again expect a mix of waves in the
spectrum with shorter period bands diminishing Thu night. Larger
shorter period W-NW swell from 14 to 20 ft is expected to arrive
over the weekend. This may bring breakers near high surf advisory of
22 feet.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Beach Hazards Statement until noon PDT today for CAZ101-103-
     104-109.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 5 PM PDT this afternoon for
     PZZ450-455.

     Small Craft Advisory until 2 PM PDT this afternoon for
     PZZ470-475.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 2:35 PM PDTSmall Craft AdvisoryEKA3 days

Nearby

Beach Hazards Statements in California, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.